# SDR SWAA2025010772968

- Difficulty date: December 1, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 36,854 hours, 17,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FWD SHIELD SUPPORT ANGLE BS 767-787 RBL 23<[01] REMOVED AND REPLACED ACB FWD SHIELD SUPPORT ANGLE P/N 146A8125-53 BS767 TO BS787 RBL23 IAW SRM 51-40-02 AND DWG 146A0081 REV B;[02] JOB COMPLETE.
